# SDR ASOA2014111011626

- Difficulty date: October 18, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 17,646 hours, 11,192 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMERGENCY EXIT DOOR HANDLE DOES NOT OPERATE FREELY.  VISUAL INSPECTED HARDWARE NO DEFECTS.  LUBED LT AFT EMERGENCY EXIT DOOR OPEN HANDLE IAW AMM 12-20-52-640-816, A01.  HANDLE OPERATIONS FREELY.
